Alert archive / Virginia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 214, NWS Wakefield, VA
NWS Wakefield, VA issued this severe thunderstorm warning at Aug 30, 2021, 8:37 PM EDT for 5 counties in Virginia. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 30, 2021, 8:37 PM EDT (00:37 UTC)
- Expired
- Aug 30, 2021, 9:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brunswick County, VA, City of Emporia, VA, Greensville County, VA, Southampton County, VA, Sussex County, VA
The radar
The Norfolk radar (KAKQ), 61 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 30, 8:45 PM EDT | TSTM WND DMG | Ante, VA | TREE DOWN AT CLAIBORNETOWN ROAD AT DRY BREAD RD. |
| Aug 30, 8:57 PM EDT | TSTM WND DMG | Emporia, VA | TREE DOWN ON POWER LINES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 0.6 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1618 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
490
WUUS51 KAKQ 310037
SVRAKQ
VAC025-081-175-183-595-310115-
/O.NEW.KAKQ.SV.W.0214.210831T0037Z-210831T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
837 PM EDT Mon Aug 30 2021
The National Weather Service in Wakefield has issued a
* Severe Thunderstorm Warning for...
Greensville County in southeastern Virginia...
The City of Emporia in southeastern Virginia...
Southwestern Southampton County in southeastern Virginia...
Southwestern Sussex County in southeastern Virginia...
Southeastern Brunswick County in south central Virginia...
* Until 915 PM EDT.
* At 836 PM EDT, severe thunderstorms were located along a line
extending from near Jarratt to near Radium to near Barley, moving
east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* Locations impacted include...
Emporia, Lawrenceville, Purdy, Dahlia, Brunswick, Jarratt, Radium,
Barley, Claresville, Green Plain, Adams Grove, Grizzard, Bufford
Crossroads, Lanes Corner, Pleasant Shade, Bryants Corner, Slates
Corner, Emporia Reservoir, Cowie Corner and Edgerton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Damaging winds and continuous cloud to ground lightning is occurring
with these storms. Move indoors immediately. Lightning is one of
nature's leading killers. Remember, if you can hear thunder, you are
close enough to be struck by lightning.
Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.
&&
LAT...LON 3676 7785 3689 7738 3672 7727 3654 7735
3654 7789
TIME...MOT...LOC 0036Z 282DEG 18KT 3682 7739 3666 7764 3659 7781
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
051 follow-up statement
111
WWUS51 KAKQ 310102
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
902 PM EDT Mon Aug 30 2021
VAC025-310112-
/O.CAN.KAKQ.SV.W.0214.000000T0000Z-210831T0115Z/
Brunswick VA-
902 PM EDT Mon Aug 30 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BRUNSWICK COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3655 7776 3671 7765 3676 7766 3683 7735
3672 7727 3654 7735
TIME...MOT...LOC 0102Z 298DEG 21KT 3677 7724 3661 7749 3654 7766
$$
VAC081-175-183-595-310115-
/O.CON.KAKQ.SV.W.0214.000000T0000Z-210831T0115Z/
Greensville VA-City of Emporia VA-Southampton VA-Sussex VA-
902 PM EDT Mon Aug 30 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR GREENSVILLE...SOUTHWESTERN SOUTHAMPTON AND SOUTHWESTERN SUSSEX
COUNTIES AND THE CITY OF EMPORIA...
At 902 PM EDT, severe thunderstorms were located along a line
extending from 10 miles south of Sussex to near Claresville to near
Gaston, moving southeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Emporia, Dahlia, Barley, Claresville, Green Plain, Radium, Brink,
Adams Grove, Gray, Grizzard, Bufford Crossroads, Lanes Corner,
Pleasant Shade, Bryants Corner, Slates Corner, Emporia Reservoir,
Cowie Corner, Mason, Durand and Turners Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3655 7776 3671 7765 3676 7766 3683 7735
3672 7727 3654 7735
TIME...MOT...LOC 0102Z 298DEG 21KT 3677 7724 3661 7749 3654 7766
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
05What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 7:45 PM EDT, 52 minutes earlier.
Area forecast discussion, Aug 30, 7:45 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION National Weather Service Wakefield VA 745 PM EDT Mon Aug 30 2021 .SYNOPSIS... An upper level ridge will slowly break down over the next few days as Ida weakens while moving north to the Tennessee Valley. The remnants of Ida are expected to move across the local area later Wednesday into Thursday, bringing unsettled conditions to the region. High pressure builds in from the north into next weekend. && .NEAR TERM /THROUGH TUESDAY/... As of 735 PM EDT Monday... The latest analysis indicates TS Ida moving NNE into central MS. It is expected to continue weakening into a tropical depression into this evening. Locally, the upper ridge is continuing to weaken and a weak sfc trough is developing over the region. Scattered thunderstorms have developed across the region late this afternoon/this evening and are expected to continue to move generally ESE over the next several hours. Some of these storms have been severe. Locally heavy rainfall and gusty winds will remain possible through the evening. Will have likely PoPs across the far N/NW, with high chc into central VA, tapered to slight chc in NE NC. Lows tonight in the upper 60s and low 70s with a few mid 70s near the coast. Patchy fog will be possible after midnight through ~12Z mainly W of I-95 and around the Maryland portion of the Eastern Shore. The placement of heavy rainfall could allow for some fog farther east as well. Ida will continue to lose strength over the TN Valley on Tuesday but the remnant low and upper trough will move NE toward the Mid- Atlantic. Hot/humid again with highs in the upper 80s to low 90s. Relative best chance for shower and storms on Tuesday will exist across the NW but PoPs, mainly developing later in the aftn. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... As of 355 PM EDT Monday... Cloud cover increases Tuesday night, and scattered to possibly numerous showers will move in across northern portions of the area as the remnants of Ida begin to approach the region, with a warm front lifting N over the northern sections of the mid- Atlantic. Lows Tuesday night will range from the upper 60s NW to low/mid 70s SE. Wednesday through early Thursday still appears to be the primary timeframe for active weather associated with the remnants of Ida passing through the region. The models remain fairly consistent, though the ECMWF is still the strongest/most organized with the sfc low (still sub 1000mb). The track has the system moving through the southern/central Appalachians Wednesday morning and off to the NE (likely across NW sections of the CWA late Wed aftn/Wed evening into Wednesday night before exiting off the coast on Thursday. With this track, the highest rainfall totals are generally favored north and west of the local area. Locally, northwestern portions of the area will see the highest QPF amounts (~2-3") with lesser amounts further southeast. For the Day 3 ERO, WPC has placed the northwestern portions of the area extending over to the MD Eastern Shore in a Slight Risk for excessive rainfall with a Marginal Risk for the remainder of the area outside of the NE NC counties. A Flash Flood Watch will likely be needed for at least a portion of our NW and northern counties Wednesday into early Thursday. As for the severe weather threat, this remains dependent on the exact track Ida takes, but appears probable that there will be at least a marginal strong to severe storm threat (with the possibility for a few tornadoes) across the forecast area. For now, SPC has placed all of the area in a Day 3 Marginal Risk. Highs Wed will be cooler (due to widespread rain/clouds), in the mid/upper 70s NW with upper 80s/near 90F far SE. PoPs will be categorical NW and high chance far SE. Likely PoPs continue Wed evening then diminishing PoPs overnight Wed/Thu AM. Lows in the 60s except lower 70s SE. Diminishing rain chances Thu, will maintain chc PoPs into the aftn E of I-95, drying out across the W a bit earlier. Highs in the upper 70s to around 80F. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... As of 355 PM EDT Monday... With the remains of Ida pushing off to the NE, with a deep upper trough passing off the coast of New England, a confluent NW flow aloft will allow sfc high pressure to build S into the local area from the Great Lakes. This will bring a welcome change from the persistent heat/humidity of past several weeks. Will have a dry forecast through the period with mostly sunny skies/mostly clear nights. Highs will be mainly in the upper 70s to lower 80s, warming into the mid-upper 80s by Sunday and upper 80s/near 90F Mon ahead of the next cold front. Lows will be in the mid/upper 50s to mid 60s, warming into the 60s to lower 70s by Sun night. Dew pts will be remarkably lower especially Fri-Sat, ranging through the 50s inland with some lower 60s near the coast. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... As of 745 PM EDT Monday... Scattered storms have developed across the region late this afternoon/early this evening and will continue to move generally ESE over the next several hours (~6z Tues). Outside of convection, most terminals are VFR, however, expect brief drops in VIS to MVFR/IFR with any storms. Storms will taper off tonight with primarily VFR conditions returning outside of areas of patchy fog across the Piedmont from 06-12Z/Tue. Have also added patchy fog to SBY between 9-12z. Fog may be more widespread than currently anticipated given rainfall this evening. VFR CIGs prevail Tues with BKN clouds NW and SCT-BKN SE. Late afternoon/evening convection will again be possible Tues mainly across the N and will remain possible through Tues night. Outlook: Reduced flight conditions will be possible Tues night into early Thu as the remnants of Hurricane Ida track N of the local area. Thunderstorms will also be possible through the day Wed. Dry/VFR conditions expected from late Thu and beyond as high pressure settles in from the N. N/NE Winds will be a bit gusty near the coast late Thu/Fri. && .MARINE... As of 345 PM EDT Monday... Generally quiet marine conditions in place this afternoon with southerly winds 5-10 kt. Waves are around 1 ft in the bay and seas are 2-3 ft. Ida has been downgraded to a tropical storm as it makes slow northward progress over central MS. A weak surface trough is noted across inland areas this afternoon with some potential for showers and thunderstorms to spread eastward into the Ches Bay and coastal waters this evening. Otherwise, continued benign marine conditions will extend into Tuesday before SE flow begins to increase Tuesday night. Flow increases on Wednesday as the gradient tightens ahead of Ida's remnant low. Models have come into better agreement regarding the track and timing of the low pressure passage near our region but the ECMWF remains a bit of a strong outlier. Regardless, we can expect to see an increase in SSE winds to 15-20 kt in the bay and 20- 25 kt offshore by Wednesday afternoon as the low approaches from the west and northwest. Small Craft headlines will be required for most (if not all) of the waters into Thursday morning as the low crosses the region to our north. A trailing cold front will sweep across the waters on Thursday, switching the winds NW then N as cooler and drier air filters in behind the boundary. Decent CAA is expected into Thursday evening with continuing SCA conditions in northerly flow. Waves build to 2-4 ft in the bay in both the southerly flow ahead of the low and northerly flow behind the front. Seas increase to 4-6 ft S and 5-7 ft N by Thursday morning and will likely take until Saturday to drop below the 5 ft SCA threshold completely. Thereafter, much improved weather and boating conditions are expected for the remainder of the upcoming weekend. && .TIDES/COASTAL FLOODING... As of 345 PM EDT Monday... Increasing southerly flow up the Ches Bay may result in some minor flooding issues at Cambridge/Bishops Head MD and Lewisetta VA with the high tide cycle Wed night. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...LKB NEAR TERM...LKB/RMM SHORT TERM...AJB/LKB LONG TERM...AJB/LKB AVIATION...LKB/RMM MARINE...RHR TIDES/COASTAL FLOODING...
Hazardous weather outlook, Aug 30, 12:53 PM EDT, 7 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 1253 PM EDT Mon Aug 30 2021 NCZ012>017-030>032-102-311700- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck- 1253 PM EDT Mon Aug 30 2021 This Hazardous Weather Outlook is for northeast North Carolina. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The remnants of Tropical Cyclone Ida will impact the region Wednesday through Wednesday night. Showers and thunderstorms associated with this system could produce some instances of flash flooding a well as isolated severe storms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ060-061-065>068-079>081-087>089-092-093-095>098-524-525-311700- Prince Edward-Cumberland-Mecklenburg-Lunenburg-Nottoway-Amelia- Brunswick-Dinwiddie-Prince George-Greensville-Sussex-Surry- Southampton-Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake- Virginia Beach-Newport News-Hampton/Poquoson- 1253 PM EDT Mon Aug 30 2021 This Hazardous Weather Outlook is for central Virginia, south central Virginia and southeast Virginia. .DAY ONE...This afternoon and tonight. Scattered showers and thunderstorms will be capable of producing heavy rain with localized flash flooding possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The remnants of Tropical Cyclone Ida will impact the region Wednesday and Wednesday night. Showers and thunderstorms associated with this system could produce some instances of flash flooding, especially across the Piedmont. Isolated severe storms will also be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ021>025-VAZ048-062-064-069-075>078-082>086-090-099-100-509>523- 311700- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Fluvanna-Goochland-Caroline-Powhatan-Westmoreland-Richmond- Northumberland-Lancaster-Charles City-New Kent-Gloucester-Middlesex- Mathews-James City-Accomack-Northampton-Western Louisa- Eastern Louisa-Western Hanover-Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York- 1253 PM EDT Mon Aug 30 2021 This Hazardous Weather Outlook is for southeast Maryland, central Virginia, east central Virginia, eastern Virginia, north central Virginia and southeast Virginia. .DAY ONE...This afternoon and tonight. Scattered showers and thunderstorms will be capable of producing heavy rain with localized flash flooding possible this afternoon and evening. Isolated strong to severe storms will also be possible, with damaging wind gusts as the primary threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The remnants of Tropical Cyclone Ida will impact the region Wednesday and Wednesday night. Showers and thunderstorms associated with this system could produce some instances of flash flooding, especially across the Piedmont. Isolated severe storms will also be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LKB
In the hours before
Local storm report, Aug 30, 8:04 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
804 PM EDT MON AUG 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM TSTM WND DMG 4 E MOSELEY 37.41N 77.70W
08/30/2021 CHESTERFIELD VA 911 CALL CENTER
NUMEROUS TREES DOWN AROUND MOSELEY.
&&
JOSpecial weather statement, Aug 30, 8:10 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Wakefield VA
810 PM EDT Mon Aug 30 2021
MDZ023-VAZ099-310115-
Somerset MD-Accomack VA-
810 PM EDT Mon Aug 30 2021
...A strong thunderstorm will impact portions of through 915 PM
EDT...
At 810 PM EDT, Doppler radar was tracking a strong thunderstorm near
Tylerton, or 12 miles northeast of Fair Port, moving southeast at 10
mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small trees and blow around
unsecured objects. Wind impacting handling of high profile
vehicles. Minor damage to outdoor objects is possible.
Locations impacted include...
Tangier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3776 7600 3780 7604 3785 7604 3789 7607
3790 7604 3794 7604 3791 7603 3795 7603
3795 7602 3790 7602 3790 7593 3787 7588
TIME...MOT...LOC 0010Z 308DEG 9KT 3794 7610
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MillerLocal storm report, Aug 30, 8:15 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
815 PM EDT MON AUG 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD 2 SSW RICHMOND 37.46N 77.48W
08/30/2021 CHESTERFIELD VA DEPT OF HIGHWAYS
MELODY ROAD FLOODED AND IMPASSIBLE.
&&
JOSpecial weather statement, Aug 30, 8:17 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Wakefield VA
817 PM EDT Mon Aug 30 2021
VAZ100-310100-
Northampton VA-
817 PM EDT Mon Aug 30 2021
...Strong thunderstorms will impact portions of southern Northampton
County through 900 PM EDT...
At 817 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Cape Charles to near Grand
View. Movement was east at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Cape Charles around 840 PM EDT.
Cheriton and Bay View around 845 PM EDT.
Other locations impacted by these storms include Simpkins, Capeville,
Townsend, Kiptopeke State Park, Phoebus, Oyster, Cheapside,
Kiptopeke, Plantation and Dalbys.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
&&
LAT...LON 3730 7571 3725 7576 3718 7576 3706 7592
3705 7598 3707 7604 3700 7626 3699 7624
3700 7637 3703 7630 3702 7630 3704 7629
3703 7634 3711 7624 3708 7623 3709 7602
3713 7601 3725 7607 3732 7606 3737 7570
TIME...MOT...LOC 0017Z 269DEG 15KT 3724 7612 3713 7613 3706 7625
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
BROWNLocal storm report, Aug 30, 8:22 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
822 PM EDT MON AUG 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG WILSONS 37.14N 77.87W
08/30/2021 DINWIDDIE VA 911 CALL CENTER
TREES DOWN ALONG WILSON RD.
&&
JOLocal storm report, Aug 30, 8:25 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
825 PM EDT MON AUG 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM TSTM WND DMG 5 S MIDLOTHIAN 37.42N 77.64W
08/30/2021 CHESTERFIELD VA DEPT OF HIGHWAYS
TREES DOWN ALONG HERITAGE WOODS RD. ALL
LANES CLOSED.
&&
JOThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 8:05 PM EDT | Special Marine Warning | AKQ | 55 min | |
| Aug 30, 8:10 PM EDT | Special Weather Statement | AKQ | Accomack | 65 min |
| Aug 30, 8:13 PM EDT | Severe Thunderstorm Warning | AKQ | Dinwiddie, Prince George, Surry, Sussex | 47 min |
| Aug 30, 8:17 PM EDT | Special Weather Statement | AKQ | Northampton, City of Hampton | 43 min |
| Aug 30, 8:24 PM EDT | Special Marine Warning | AKQ | 66 min | |
| Aug 30, 8:41 PM EDT | Special Weather Statement | AKQ | Lancaster | 49 min |
| Aug 30, 8:43 PM EDT | Special Marine Warning | AKQ | 77 min | |
| Aug 30, 8:43 PM EDT | Special Marine Warning | AKQ | 62 min | |
| Aug 30, 8:59 PM EDT | Special Marine Warning | AKQ | 61 min | |
| Aug 30, 8:59 PM EDT | Special Marine Warning | AKQ | 76 min | |
| Aug 30, 9:00 PM EDT | Special Weather Statement | AKQ | Isle of Wight, Southampton, City of Franklin, City of Hampton, City of Newport News, City of Poquoson and 1 more | 45 min |
| Aug 30, 9:08 PM EDT | Special Marine Warning | AKQ | 82 min | |
| Aug 30, 9:09 PM EDT | Special Weather Statement | AKQ | Gloucester, Mathews, Middlesex | 51 min |
| Aug 30, 9:17 PM EDT | Severe Thunderstorm Warning | AKQ | Isle of Wight, Southampton, City of Chesapeake, City of Franklin, City of Suffolk | 43 min |
| Aug 30, 9:18 PM EDT | Severe Thunderstorm Warning | AKQ | Accomack, Northampton | 42 min |
| Aug 30, 9:18 PM EDT | Severe Thunderstorm Warning | AKQ | York, City of Hampton, City of Newport News, City of Poquoson | 42 min |
| Aug 30, 9:23 PM EDT | Severe Thunderstorm Warning | AKQ | Mathews, Middlesex | 37 min |
| Aug 30, 9:28 PM EDT | Special Marine Warning | AKQ | 77 min | |
| Aug 30, 9:32 PM EDT | Special Marine Warning | AKQ | 88 min | |
| Aug 30, 9:41 PM EDT | Severe Thunderstorm Warning | AKQ | City of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk, City of Virginia Beach | 49 min |
| Aug 30, 10:00 PM EDT | Special Marine Warning | AKQ | 45 min | |
| Aug 30, 10:01 PM EDT | Special Weather Statement | AKQ | Accomack, Northampton | 59 min |
| Aug 30, 10:08 PM EDT | Special Marine Warning | AKQ | 2 hr | |
| Aug 30, 10:17 PM EDT | Severe Thunderstorm Warning | AKQ | City of Chesapeake, City of Virginia Beach | 43 min |
| Aug 30, 10:42 PM EDT | Special Marine Warning | AKQ | 48 min | |
| Aug 31, 3:37 PM EDT | Gale Watch | AKQ | 12 hr |
Nearby
Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.